The solution of Tricomi problem for the mixed type equation with Bessel operator with the method of the theory of the integral equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 29-37
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article the existence and uniqueness of Tricomi problem solution is proven for Lavrentiev–Bizadze equation with the Bessel operator: $$ x^{-k}\frac\partial{\partial x}\biggl(x^k\frac{\partial u}{\partial x}\biggr)+\operatorname{sign}y\frac{\partial^2u}{\partial y^2}=0 $$ in $D$ area limited with the rectifiable $\Gamma$ curve, $Oy$ axis and $OC\colon x+y=0$ and $BC\colon x-y=1$ characteristics, by method of the integral equations.
Keywords:
the equation of mixed type, Tricomi problem, $B$-hyperbolic equation, $N$ problem, Cauchy problem.
Mots-clés : $B$-elliptic equation
Mots-clés : $B$-elliptic equation
@article{VSGTU_2008_117_2_a3,
author = {R. M. Safina},
title = {The solution of {Tricomi} problem for the mixed type equation with {Bessel} operator with the method of the theory of the integral equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {29--37},
year = {2008},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a3/}
}
TY - JOUR AU - R. M. Safina TI - The solution of Tricomi problem for the mixed type equation with Bessel operator with the method of the theory of the integral equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 29 EP - 37 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a3/ LA - ru ID - VSGTU_2008_117_2_a3 ER -
%0 Journal Article %A R. M. Safina %T The solution of Tricomi problem for the mixed type equation with Bessel operator with the method of the theory of the integral equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 29-37 %V 117 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a3/ %G ru %F VSGTU_2008_117_2_a3
R. M. Safina. The solution of Tricomi problem for the mixed type equation with Bessel operator with the method of the theory of the integral equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 29-37. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a3/
[1] Mukhlisov F. G., Gafurova S. M., “Reshenie zadachi Koshi dlya odnogo $B$-giperbolicheskogo uravneniya metodom integrala Fure–Besselya”, Spektralnaya teoriya differentsialnykh operatorov i rodstvennye problemy, Tr. Mezhdunar. nauchn. konf., T. 1, Sterlitamak, 2003, 183–187
[2] Neddon I. S., Preobrazovaniya Fure–Besselya, Inostr. lit., M., 1955, 667 pp.
[3] M. Abramovits, I. Stigan (red.), Spravochnik po spetsialnym funktsiyam, Nauka, M., 1955, 829 pp.